American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] A. Melman. On Pellet$'$s Theorem for a class of lacunary polynomials. Math. Comp. 85 (2016) 707-716.
Abstract, references, and article information   
View Article: PDF

[2] Hoi H. Nguyen. On a condition number of general random polynomial systems. Math. Comp. 85 (2016) 737-757.
Abstract, references, and article information   
View Article: PDF

[3] V. Flammang and G. Rhin. On the absolute Mahler measure of polynomials having all zeros in a sector. III. Math. Comp. 84 (2015) 2927-2938.
Abstract, references, and article information   
View Article: PDF

[4] Wouter Castryck, Robert Laterveer and Myriam Ounaïes. Constraints on counterexamples to the Casas-Alvero conjecture and a verification in degree $12$. Math. Comp. 83 (2014) 3017-3037.
Abstract, references, and article information   
View Article: PDF

[5] Jérôme Dégot. Sendov conjecture for high degree polynomials. Proc. Amer. Math. Soc. 142 (2014) 1337-1349.
Abstract, references, and article information   
View Article: PDF

[6] Frank Sottile. Beyond the Shapiro Conjecture for the Grassmannian. University Lecture Series 57 (2011) 161-172.
Book volume table of contents
View Article: PDF

[7] Frank Sottile. The Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 121-131.
Book volume table of contents
View Article: PDF

[8] Frank Sottile. Proof of the Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 147-159.
Book volume table of contents
View Article: PDF

[9] Frank Sottile. Lower bounds for sparse polynomial systems. University Lecture Series 57 (2011) 77-90.
Book volume table of contents
View Article: PDF

[10] Frank Sottile. The Shapiro Conjecture for rational functions. University Lecture Series 57 (2011) 133-145.
Book volume table of contents
View Article: PDF

[11] Frank Sottile. Sparse polynomial systems. University Lecture Series 57 (2011) 25-35.
Book volume table of contents
View Article: PDF

[12] Frank Sottile. Overview. University Lecture Series 57 (2011) 1-12.
Book volume table of contents
View Article: PDF

[13] Frank Sottile. Real solutions of univariate polynomials. University Lecture Series 57 (2011) 13-23.
Book volume table of contents
View Article: PDF

[14] Frank Sottile. Real Solutions to Equations from Geometry. University Lecture Series 57 (2011) MR MR2830310.
Book volume table of contents   

[15] Frank Sottile. The Shapiro Conjecture beyond the Grassmannian. University Lecture Series 57 (2011) 173-187.
Book volume table of contents   
View Article: PDF

[16] Frank Sottile. Fewnomial upper bounds. University Lecture Series 57 (2011) 49-60.
Book volume table of contents   
View Article: PDF

[17] Frank Sottile. Enumerative real algebraic geometry. University Lecture Series 57 (2011) 105-119.
Book volume table of contents   
View Article: PDF

[18] Frank Sottile. Toric degenerations and Kushnirenko's theorem. University Lecture Series 57 (2011) 37-48.
Book volume table of contents   
View Article: PDF

[19] Frank Sottile. Fewnomial upper bounds from Gale dual polynomial systems. University Lecture Series 57 (2011) 61-75.
Book volume table of contents   
View Article: PDF

[20] Frank Sottile. Some lower bounds for systems of polynomials. University Lecture Series 57 (2011) 91-104.
Book volume table of contents   
View Article: PDF

[21] A. Melman. Generalizations of Gershgorin disks and polynomial zeros. Proc. Amer. Math. Soc. 138 (2010) 2349-2364. MR 2607864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Herwig Hauser. On the problem of resolution of singularities in positive characteristic (Or: A proof we are still waiting for). Bull. Amer. Math. Soc. 47 (2010) 1-30. MR 2566444.
Abstract, references, and article information   
View Article: PDF

[23] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Tanabé and M. N. Vrahatis. On perturbation of roots of homogeneous algebraic systems. Math. Comp. 75 (2006) 1383-1402. MR 2219034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean B. Lasserre. A moment approach to analyze zeros of triangular polynomial sets. Trans. Amer. Math. Soc. 358 (2006) 1403-1420. MR 2186979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Georges Rhin and Qiang Wu. On the absolute Mahler measure of polynomials having all zeros in a sector. II. Math. Comp. 74 (2005) 383-388. MR 2085898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia